International Journal of Algebra

Online Edition, Vol. 11, 2017, no. 5-8

Manish Agalave, R. S. Shewale, Vilas Kharat
      Forbidden structures in Heyting algebras with respect to sublattices
      International Journal of Algebra, Vol. 11, 2017, no. 5, 211-224
      https://doi.org/10.12988/ija.2017.7523

Shivangi Asthana, Madan Mohan Singh
      On the Diophantine equation 8^x + 113^y = z^2
      International Journal of Algebra, Vol. 11, 2017, no. 5, 225-230
      https://doi.org/10.12988/ija.2017.7522

Muhammad Anwar Chaudhry, Asfand Fahad, Muhammad Arshad
      Some results about generalized BCH-algebras
      International Journal of Algebra, Vol. 11, 2017, no. 5, 231-246
      https://doi.org/10.12988/ija.2017.712

B.S. Kiranagi, B. Madhu, K. Ajaykumar
      On smooth Lie algebra bundles
      International Journal of Algebra, Vol. 11, 2017, no. 5, 247-254
      https://doi.org/10.12988/ija.2017.7314

Cheon Seoung Ryoo
      Symmetric properties for Carlitz's type (h,q)-twisted tangent polynomials using twisted (h,q)-tangent zeta function
      International Journal of Algebra, Vol. 11, 2017, no. 6, 255-263
      https://doi.org/10.12988/ija.2017.7728

Morton E. Harris
      Extended conditions for the consequences of a perfect isometry
      International Journal of Algebra, Vol. 11, 2017, no. 6, 265-275
      https://doi.org/10.12988/ija.2017.7733

Karina Kfouri Sartori, Sergio Mota Alves
      The symmetric identity on Mn(E) in characteristic p>2
      International Journal of Algebra, Vol. 11, 2017, no. 6, 277-281
      https://doi.org/10.12988/ija.2017.7732

Hailing Li, Ying Wang
      Lie triple derivations of the nilpotent subalgebra of Dm
      International Journal of Algebra, Vol. 11, 2017, no. 6, 283-285
      https://doi.org/10.12988/ija.2017.7730

Peter V. Danchev
      Feebly J-clean unital rings
      International Journal of Algebra, Vol. 11, 2017, no. 6, 287-290
      https://doi.org/10.12988/ija.2017.7627

Shakir Ali, Husain Alhazmi
      On generalized derivations and commutativity of prime rings with involution
      International Journal of Algebra, Vol. 11, 2017, no. 6, 291-300
      https://doi.org/10.12988/ija.2017.7839

Elsi Fitria, Sri Gemawati, Kartini
      Prime ideals in B-algebras
      International Journal of Algebra, Vol. 11, 2017, no. 7, 301-309
      https://doi.org/10.12988/ija.2017.7838

Giovanni Di Gregorio
      On J(R) of the semilocal rings
      International Journal of Algebra, Vol. 11, 2017, no. 7, 311-320
      https://doi.org/10.12988/ija.2017.61169

Cheon Seoung Ryoo
      On the symmetric identities for the second kind generalized q-Euler polynomials
      International Journal of Algebra, Vol. 11, 2017, no. 7, 321-328
      https://doi.org/10.12988/ija.2017.7941

Shuker Mahmood Khalil, Abu Firas Muhamad Jawad al Musawi
      Soft BCL-algebras of the power sets
      International Journal of Algebra, Vol. 11, 2017, no. 7, 329-341
      https://doi.org/10.12988/ija.2017.7735

Ruben Puente
      An algebraic proof of the fundamental theorem of algebra
      International Journal of Algebra, Vol. 11, 2017, no. 7, 343-347
      https://doi.org/10.12988/ija.2017.7837